UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes Journal article
Journal of Statistical Physics, 2015,Volume: 160,Issue: 5,Page: 1336-1353
Authors:  Wang,Ran;  Xu,Lihu
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/06/03
Central Limit Theorem  Entropy Production Rate  Functional Inequality  Law Of Iterated Logarithm  Moderate Deviation Principle  Ornstein–uhlenbeck Process